• Have you ever been told that acid reflux medicines might be causing some of what we call "chemobrain"?

    Asked by GregP_WN on Friday, June 5, 2020

    Have you ever been told that acid reflux medicines might be causing some of what we call "chemobrain"?

    There is an article in Cure Today that says research shows that it is likely. Here is the article>> https://www.curetoday.com/publications/heal/2020/spring-2020/memory-issues-acid-reflux-drugs-could-be-to-blame

    4 Answers from the Community

    4 answers
    • beachbum5817's Avatar
      beachbum5817

      No, I have never been told this. It may explain a lot where I am concerned. When I am finally able to get an appointment with my doctor, I will have to ask about it. Thanks for the information, Greg.

      30 days ago
    • legaljen1969's Avatar
      legaljen1969

      Pretty crazy that Zantac has been removed from the market due to carcinogenic effects. Now other reflux medications are causing memory issues. I know lots of people have advised I stay away from caffeine due to hot flashes. Caffeine and carbonated beverages were some of the first things I was told to cut when starting reflux meds.

      29 days ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      This is certainly interesting. I am treated for acid reflux but never heard that it could be related to chemobrain. I'll try to remember to ask my oncologist on Monday when I have my video conference with him.

      29 days ago
    • po18guy's Avatar
      po18guy

      Well, "might be" is the huge qualifier. As I see it, receiving some cognitive dysfunction so as to avoid Barrett's Esophagus > Esophageal cancer is still a fairly good deal.

      27 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.